# SDR Z5FA122210N606CS1

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N606CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800061
- Aircraft time: 4,478 hours, 2,874 cycles
- Engine: Pwc PW306C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128B0166000G
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, RECEIVED A "HYD VOLUME LOW"  WARNING & OBSERVED BOTH VOLUME & PRESSURE GO INTO YELLOW  WITH VOLUME EVENTUALLY GOING DOWN TO 50 CI.  PERFORMED A MISSED APPROACH & ELECTED TO KEEP MLG DOWN & LOCKED. COMPLIED WITH CHECKLIST, DECLARED EMERGENCY, & DIVERTED.  LANDED USING EMERGENCY BRAKING & ACCUMULATOR PRESSURE IN NWS. MX FOUND LT RETRACT FLEX LINE TO GEAR ACTUATOR LEAKING. DURING GEAR SWING, FOUND AN ADDITIONAL LEAK AT LT SHUTTLE VALVE.  FLEX LINE REPLACED & SHUTTLE VALVE LINE TORQUED.  ALL 4 WHEEL & TIRE ASSEMBLIES REPLACED & A SATISFACTORY MLG RETRACTION TEST PERFORMED. COMPLETED A SATISFACTORY OPS CHECK FLT & ACFT RETURNED TO SERVICE.
